# SDR GTIA040504

- Difficulty date: April 29, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT FORWARD AND AFT DOOR LATCH SUPPORT ANGLES CRACKED.  REMOVED 2 EA CRACKED SUPPORT ANGLES.  FABRICATED 2 EA SUPPORT ANGLES.  INSTALLED 2 EA SUPPORT ANGLES.
